MathSciNet Relay Station
MathSciNet bibliographic data
MR191932 (33 #159) 18.20
Barr, Michael; Rinehart, George S. Cohomology as the derived functor of derivations. Trans. Amer. Math. Soc. 122 1966 416–426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement